# SDR AALA202202219036

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 76,685 hours, 9,903 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT AT 1L COAT CLOSET EDGE DAMAGED. REMOVED AND REPLACED EMERGENCY FLOOR PROXIMITY LIGHT ASSEMBLY AT 1L COAT CLOSET EDGE AS PER B777 AMM 33-51-05.
